CSpace

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Robust Reconstruction of Continuously Time-Varying Topologies of Weighted Networks 期刊论文
IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS I-REGULAR PAPERS, 2018, 卷号: 65, 期号: 9, 页码: 2970-2982
Authors:  Liu, Juan;  Mei, Guofeng;  Wu, Xiaoqun;  Lu, Jinhu
Favorite  |  View/Download:76/0  |  Submit date:2018/09/08
Time-varying and state-dependent network topology  structure reconstruction  Taylor expansion  alternating direction method of multipliers (ADMM)